MAUDE Adverse Event Report: CARDINAL HEALTH TROCAR CATH 28FR

CARDINAL HEALTH TROCAR CATH 28FR
Model Number 8888561068
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported 1 green trocar catheter had only a needle in the package and no drain.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history record (dhr) review could not be completed as no lot number details were available.The complaint report indicates that no sample is available in connection with this complaint because it was discarded.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned at a later date, this complaint will be reopened, and the investigation updated to reflect our findings.Unfortunately, without a sample we are unable to confirm the reported condition.The associated data will be fed into the risk management quarterly report.This complaint will be used for tracking and trending purposes.

Brand Name
TROCAR CATH 28FR
Common Device Name
TROCAR
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13497705
Report Number9611018-2022-00549
Device Sequence Number11825279
Product Code DRC
UDI-Device Identifier10884521029309
UDI-Public10884521029309
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888561068
Device Catalogue Number8888561068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown